MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Toric Aspheric Hydrophobic Acrylic IOL with AutonoME Delivery System; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. Clareon Toric Aspheric Hydrophobic Acrylic IOL with AutonoME Delivery System; Lens, Intraocular, Toric Optics
Model Number CNA0T4
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that during priming of the device for a cataract surgery involving intraocular lens (iol) implantation, the trailing haptic was observed to be folded incorrectly.There was no patient contact.The surgery was completed on the same day.According to the additional information received, the trailing haptic did not fold while the surgeon was priming the lens.There surgery was completed using company-provided lens of same model and diopter power on the same day.There was no patient harm.The procedure was intended for the patient's left eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(6).

Brand Name
Clareon Toric Aspheric Hydrophobic Acrylic IOL with AutonoME Delivery System
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50897323
Report Number9612169-2026-02195
Device Sequence Number10684182
Product Code MJP
UDI-Device Identifier00380652399371
UDI-Public(01)00380652399371(17)280505(11)240507(10)25845115
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T4
Device Lot Number25845115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured05/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC Ophthalmic ViscoSurgical Device.
Patient Age64 YR
Patient SexMale